1887

oa Central African Journal of Medicine - Angioedema complicating lisinopril therapy

Volume 38, Issue 9
  • ISSN : 0008-9176

 

Abstract

A case of angioedema induced by antihypertensive tberapy with lisinopril is presented. The patient was a 79 year old black woman, with a history of hypertension for 15 years. The patient presented with acute onset of swelling involving the oro-facial region and respiratory distress after ingestion of three doses of lisinopril over a three day period. A clinical diagnosis of drug induced angioedema was made based on clinical presentation.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/CAJM/38/9/AJA00089176_166
1992-09-01
2019-10-20

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error